MathSciNet Relay Station
MathSciNet bibliographic data
MR470916 (57 #10660) 53C50
Burns, John T. Curvature forms for Lorentz $2$-manifolds. Proc. Amer. Math. Soc. 63 (1977), no. 1, 134–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement